# SDR AALA20060485

- Difficulty date: July 23, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - UNABLE TO RETRACT NOSE GEAR.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR INNER STRUT CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
